I really hope this is just a passing phase, but I feel like an idiot. I cannot concentrate enough to comprehend a post to give a meaningful response, my brain has turned into a pile of poop. I have had a bad memory for years because ofor electric convolution treatment that left me with short term memory loss, but I havery never felt like such an idiot before. The best way to describe it is like I just smoked a joint, and I cannot think clearly enough to process what I read, to give a mea in full response. If it is a short post, I am ok, but anything intricate, and I am lost in space. This is a terrible feeling, I hope I can get my train of thought back on the tracks!
I’m sorry this is hitting you as well. I think I might be in your boat on this one.
Memory wipe and my comprehension is slipping. I hate that feeling.
I’m hoping it’s just seasonal affective disorder mixed with a huge dose of exhaustion… when I get some holiday time off… I can rest and recharge.
Good luck and I hope you get to do the same.
Don’t worry. It is okay not to reply, keep it short, just read to the amount you can digest.
Relax and hope it will goes away.
Do not worry, I am not reading long posts either, although these may contain some grammatical tips for my English writing, what might be helpful for you is to maintain a notebook or a diary to record your thoughts and your experiences which may help you with any memory related matters. I maintain a paper notebook.
You are not alone. I 'm the same. Hard time to watch tv or read. I don’t remember what I have seen or read. Maybe it was because I got pre psychotic 3 weeks ago.
There are companies developing new medications to help people with this. One of the companies is this one:
You can see the progress of the drug on this page too.
In some ways I feel pretty stupid myself.
What is stupid any way, even high intelligence people may do stupid things. It is so relative.
I discover the other site recommended by the Forum Pharmaceuticals.
Same problems here, but I don’t think I’m stupid. But experiencing med side effects.